Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 416794, 14 pages
http://dx.doi.org/10.1155/2014/416794
Research Article

On Quadruple Random Fixed Point Theorems in Partially Ordered Metric Spaces

Department of Mathematics, University of Assiut, P.O. Box 71516, Assiut, Egypt

Received 18 July 2013; Accepted 8 October 2013; Published 30 January 2014

Academic Editors: F. Bobillo, M. Coppens, Z. Gong, and S. Zhang

Copyright © 2014 R. A. Rashwan and D. M. Al-Baqeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Rashwan and D. M. Al-Baqeri, “On Quadruple Random Fixed Point Theorems in Partially Ordered Metric Spaces,” Chinese Journal of Mathematics, vol. 2014, Article ID 416794, 14 pages, 2014. https://doi.org/10.1155/2014/416794.